Alert archive / New York / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 35, NWS Burlington, VT

June 8, 20124 counties in New York

NWS Burlington, VT issued this severe thunderstorm warning at Jun 8, 2012, 6:39 PM EDT for 4 counties in New York. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2012, 6:39 PM EDT (22:39 UTC)
Expired
Jun 8, 2012, 7:33 PM EDT
In force
54 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY

The radar

The Burlington radar (KCXX), 105 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 6:40 PM EDTHAIL 0.75Saranac, NYPUBLIC
Jun 8, 7:10 PM EDTHAIL 0.25Rainbow Lake, NYPUBLIC
Jun 8, 7:29 PM EDTHAIL 1Bloomingdale, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1178 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

400 
WUUS51 KBTV 082239
SVRBTV
NYC019-031-033-089-082345-
/O.NEW.KBTV.SV.W.0035.120608T2239Z-120608T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
639 PM EDT FRI JUN 8 2012

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ESSEX COUNTY IN NORTHERN NEW YORK...
  SOUTHWESTERN CLINTON COUNTY IN NORTHERN NEW YORK...
  CENTRAL FRANKLIN COUNTY IN NORTHERN NEW YORK...
  NORTHEASTERN ST. LAWRENCE COUNTY IN NORTHERN NEW YORK...

* UNTIL 745 PM EDT.

* AT 635 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
  HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
  EXTENDED FROM ELLENBURG MOUNTAIN TO WHIPPLEVILLE TO BANGOR TO
  NORWOOD TO CHIPMAN...AND WERE MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  ST. REGIS FALLS...POTSDAM...SANTA CLARA...DUANE CENTER...SOUTH
  COLTON...RIVERVIEW...LOON LAKE...MADAWASKA...CLINTONVILLE...RAINBOW
  LAKE...PAUL SMITHS...FRANKLIN FALLS...

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING QUARTER 
TO HALF DOLLAR SIZE HAIL. IN ADDITION...THIS LINE OF SEVERE 
THUNDERSTORMS IS ALSO PRODUCING DEADLY CLOUD TO GROUND LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

&&

LAT...LON 4486 7454 4486 7409 4484 7382 4448 7346
      4432 7337 4429 7402 4430 7449 4454 7509
      4462 7525 4477 7542 4482 7532 4490 7487
TIME...MOT...LOC 2238Z 303DEG 36KT 4478 7385 4477 7422
          4477 7430 4475 7495 4476 7523

$$
LOCONTO
2 follow-up statements
194 
WWUS51 KBTV 082311
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
711 PM EDT FRI JUN 8 2012

NYC019-031-033-089-082345-
/O.CON.KBTV.SV.W.0035.000000T0000Z-120608T2345Z/
ESSEX NY-CLINTON NY-FRANKLIN NY-ST. LAWRENCE NY-
711 PM EDT FRI JUN 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR CENTRAL ST. LAWRENCE...CENTRAL FRANKLIN...SOUTHWESTERN CLINTON
AND NORTHERN ESSEX COUNTIES IN NORTHERN NEW YORK...

AT 708 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM EXIT 35 I87 TO CLAYBURG TO RIVERVIEW TO LAKE OZONIA TO
PARISHVILLE...AND WERE MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  LOON LAKE...HAWKEYE...EXIT 34 I87...CLINTONVILLE...UPPER ST.
  REGIS...PAUL SMITHS...NORTH JAY...WILMINGTON...

THESE SEVERE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING DEADLY CLOUD
TO GROUND LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

&&

LAT...LON 4473 7528 4472 7488 4472 7455 4469 7415
      4470 7383 4448 7346 4432 7337 4429 7402
      4430 7449 4454 7509 4462 7525 4471 7535
TIME...MOT...LOC 2311Z 303DEG 36KT 4459 7346 4459 7383
          4459 7391 4457 7456 4458 7484

$$
LOCONTO
601 
WWUS51 KBTV 082333
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
733 PM EDT FRI JUN 8 2012

NYC019-031-033-089-082343-
/O.CAN.KBTV.SV.W.0035.000000T0000Z-120608T2345Z/
ESSEX NY-CLINTON NY-FRANKLIN NY-ST. LAWRENCE NY-
733 PM EDT FRI JUN 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. LAWRENCE...CENTRAL
FRANKLIN...SOUTHWESTERN CLINTON AND NORTHERN ESSEX COUNTIES IN
NORTHERN NEW YORK IS CANCELLED...

THE SEVERE WEATHER HAS MOVED OUT OF THE AREA. THEREFORE THE NATIONAL
WEATHER SERVICE HAS CANCELLED THE SEVERE THUNDERSTORM WARNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

LAT...LON 4473 7528 4472 7488 4472 7455 4469 7415
      4470 7383 4448 7346 4432 7337 4429 7402
      4430 7449 4454 7509 4462 7525 4471 7535
TIME...MOT...LOC 2333Z 303DEG 36KT 4446 7320 4447 7357
          4447 7365 4445 7430 4446 7458

$$
LOCONTO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 5:20 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 8, 5:20 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
520 PM EDT FRI JUN 8 2012

.SYNOPSIS...
SHOWERS AND A FEW STRONGER STORMS WILL END LATER THIS EVENING AS AN
UPPER LEVEL DISTURBANCE PUSHES INTO FAR EASTERN NEW ENGLAND. OUTSIDE
OCCASIONAL HIGH CLOUDS SOUTH AND WEST...GENERALLY DRY WEATHER IS
EXPECTED BY SATURDAY INTO EARLY NEXT WEEK AS TEMPERATURES TREND
WARMER. THE NEXT CHANCE OF SIGNIFICANT RAINFALL WILL OCCUR BY THE
MIDDLE PORTIONS OF NEXT WEEK AS A WEAK FRONT SAGS INTO THE REGION.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AS OF 513 PM EDT FRIDAY...BASED ON LATEST RADAR COVERAGE AND
INTENSITY OF CELLS...HAVE INCREASED POPS FOR PORTIONS OF NORTHERN
NEW YORK AND INCLUDED ENHANCED WORDING IN PLACES WHERE IT WAS NOT
MENTIONED EARLIER. NO OTHER CHANGES TO FORECAST AT THIS TIME.

PREVIOUS DISCUSSION...
FCST REMAINS ESSENTIALLY ON TRACK AS WE HEAD INTO THE EVENING
HOURS. ROBUST NRN STREAM UPPER SHORTWAVE WILL TRACK INTO FAR ERN
MAINE OVERNIGHT WITH HIGH PRESSURE SETTLING SOUTH INTO OUR AREA
TOWARD SUNRISE SATURDAY. UNTIL THEN...STILL DECENT COVERAGE OF
SHOWERS/STORMS THROUGH THE 8/9PM HOUR AS SFC FRONT AND BEST
PVA/DYNAMICAL UPPER SUPPORT PUSH THROUGH THE REGION. DESPITE
CLOUDS AND COOLER PBL TEMPS...MODEST INSTABILITY...STEEP LOW LVL
LAPSE RATES AND INCREASING 0-6KM BULK SHEAR/DIFFLUENCE ON THE
FRONT NOSE OF 500-300 MB UPPER JET SHOULD KEEP SHOWERS/STORMS
GOING THROUGH EARLY EVENING. A FEW COULD STILL REACH STRONG TO
BRIEFLY SEVERE LEVELS...AND WILL CONTINUE IDEA OF GUSTY WINDS/HAIL
EARLY...BUT MOST CELLS SHOULD REMAIN BELOW HIGHER END THRESHOLDS.
OVERNIGHT LOWS SIMILAR TO LAST NIGHT...GENERALLY 45 TO 55 WITH
CUSTOMARY COOL/WARM SPOTS. PATCHY FOG ALSO A GOOD BET.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
AS OF 333 PM EDT FRIDAY...QUIET WX THEN EXPECTED FOR THE REMAINDER
OF THE SHORT TERM THROUGH SUNDAY AS SFC HIGH PRESSURE SETTLES
SOUTH FROM QUEBEC PROVIDING MAINLY DRY CONDITIONS. TONIGHT'S
FRONTAL BOUNDARY WILL SETTLE OFF TO OUR SOUTH AND WEST ACROSS
CENTRAL NY BY TOMORROW...WITH ANY DECAYING MCS/CONVECTIVE DEBRIS
SHOWERS LIKELY REMAINING WELL SOUTH AND WEST. DID OPT TO CARRY
JUST AN OUTSIDE CHC OF A FEW SHOWERS AND SOME MID TO HIGH LVL
CLOUDS ACROSS THE SRN SLV/SWRN DACKS TO ACCT FOR SLIGHT QPF
DIFFERENCES IN THE MODELS...OTW SUNNY/PTLY SUNNY SKIES EXPECTED.
HIGHS SEASONAL 70 TO 75.

THEN CLR/PTLY CLOUDY SATURDAY NIGHT ONWARD AS HIGH PRESSURE SETTLES
INTO THE REGION. A GRADUAL WARMUP IN TEMPERATURES IS EXPECTED...WITH
HIGHS BY SUNDAY CLIMBING INTO THE UPPER 70S TO LOWER 80S UNDER
COMFORTABLE HUMIDITY LEVELS.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 325 PM EDT FRIDAY...BEGINNING PORTION OF THE EXTENDED WILL
CONTINUE TO HAVE NORTHEAST REGION UNDER HIGH PRESSURE WITH MAIN
PORTION OF RIDGE OFF THE EAST COAST. CWA WILL BE UNDER SOUTHERLY
FLOW FOR BOTH DAYS. STEADY WAA INTO THE AREA WILL BRING ABV NORMAL
TEMPS. 850 TEMPS WILL RANGE +12C TO +16C...GIVING US HIGHS IN THE
80S...AND LOWS IN THE 50S/60S. WESTERN PORTIONS OF THE CWA WILL
SEE INCR CLDS TUESDAY AS FRNT APPROACHES REGION. THIS MAY HAMPER
TEMPS WEST AS CHANCE FOR PRECIP POSSIBLE. TIMING OF FRNTL PRECIP
DOES CONTINUE TO DIFFER IN LATEST MDL RUNS...BUT BULK OF
RAIN...WITH THUNDER CHANCES WILL OCCUR WED. THURSDAY INTO FRIDAY
WILL SEE SLOW CLRING TREND FROM W TO E AS RIDGE BUILDS IN FROM
GREAT LKS REGION. TEMPS NEAR TO BLW NORMAL AS MAIN WIND REGIME
WILL BRING COOLER AIRMASS FROM EC CANADA. MDLS DO HINT AT WK
TROUGH LINGERING OFF COAST FOR LATTER PORTIONS OF EXTENDED...SO
WILL KEEP SL CHANCE FOR A SHOWER IN W/ FOCUS OVER E VT.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
THROUGH 18Z SATURDAY...THRU 00Z SAT...ALL SITES WILL SEE A MIX OF
VFR/MVFR CEILINGS AS PRECIPITATION AHEAD OF FRNTL BOUNDARY PUSHES
THRU AREA. BKN025-030 WITH ANY POTENTIAL THUNDER AND 3-5SM FOR
VSBY. AFT 00Z...MAINLY VFR SKIES W/ IFR FG FOR SLK/MPV W/ VSBY
1-2SM. AFT 10Z-12Z...VFR SKIES WITH INCR CLDS SLK/RUT WITH
APPROACH OF NEXT SYSTEM. -SHRA DEVELOPING BY 18Z. WINDS SSW5-10KTS
BECM LGT/VAR AFT 00Z THURSDAY...BECM NNW 5-10KTS BY 12Z SATURDAY.

OUTLOOK 18Z SATURDAY THROUGH WEDNESDAY...MORE SHOWERS ALONG AND
SOUTH OF A MSS TO SLK TO MPV LINE WL BE POSSIBLE ON SATURDAY AS A
WARM FRNT LIFTS TWD OUR REGION. VFR CONDITIONS WL PREVAIL IN ANY
LIGHT SHOWER ACTIVITY. HIGH PRES AND VFR CONDITIONS WL CONT FOR
SUNDAY THROUGH EARLY NEXT WEEK. A SFC BOUNDARY AND SFC HEATING MAY
PRODUCE SCATTERED SHOWERS/STORMS ON TUES AFTN.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...JMG
NEAR TERM...JMG/RJS
SHORT TERM...JMG
LONG TERM...JN
AVIATION...JN/TABER
Hazardous weather outlook, Jun 8, 3:52 AM EDT, 14 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
352 AM EDT FRI JUN 8 2012

NYZ026>031-034-035-087-VTZ001>012-016>019-090800-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
352 AM EDT FRI JUN 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN
NEW YORK BY EARLY THIS AFTERNOON AND SPREAD INTO VERMONT BY MID AFTERNOON.
SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL UP
TO ONE INCH IN DIAMETER AND LOCALIZED WIND GUSTS TO 50 MPH. THESE
STRONG WINDS COULD CAUSE ISOLATED POWER OUTAGES AND A FEW TREE
LIMBS TO BE BLOWN DOWN. IN ADDITION...THESE STORMS WILL PRODUCE
FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS. THE
OVERALL AREAL COVERAGE AND INTENSITY OF THE STORMS WILL DECREASE
BY EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON ACROSS THE
NORTH COUNTRY.

In the hours before

Local storm report, Jun 8, 6:22 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
622 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             1 E NASHVILLE           44.45N  72.93W
06/08/2012  M1.00 INCH       CHITTENDEN         VT   NWS EMPLOYEE

            PUBLIC

&&

EVENT NUMBER BTV1200144

MAB
Local storm report, Jun 8, 6:24 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
624 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             BOLTON                  44.38N  72.89W
06/08/2012  M0.50 INCH       CHITTENDEN         VT   PUBLIC

            ALONG I 89

&&

EVENT NUMBER BTV1200145

MAB
Local storm report, Jun 8, 6:26 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
626 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             HOGANSBURG              44.97N  74.66W
06/08/2012  M1.00 INCH       FRANKLIN           NY   PUBLIC

            QUARTER SIZE HAIL AND TREES DOWN ACROSS ROADWAY

&&

EVENT NUMBER BTV1200146

MAB
Local storm report, Jun 8, 6:27 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
627 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             FORT COVINGTON          44.99N  74.50W
06/08/2012  M0.50 INCH       FRANKLIN           NY   PUBLIC

            PUBLIC

&&

EVENT NUMBER BTV1200149

MAB
Local storm report, Jun 8, 6:28 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
628 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     ELLENBURG               44.89N  73.84W
06/08/2012                   CLINTON            NY   PUBLIC

            TREE BRANCHES AND LEAVES DOWN

&&

EVENT NUMBER BTV1200150

LOCONTO
Local storm report, Jun 8, 6:30 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
630 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             CHATEAUGAY              44.93N  74.08W
06/08/2012  M0.50 INCH       FRANKLIN           NY   PUBLIC

            PUBLIC

&&

EVENT NUMBER BTV1200152

MAB

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 4:25 PM EDTSpecial Weather StatementBTVSt. Lawrence65 min
Jun 8, 4:47 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence58 min
Jun 8, 4:55 PM EDTSpecial Weather StatementBTVClinton65 min
Jun 8, 5:07 PM EDTSevere Thunderstorm WarningBTVClinton, Essex41 min
Jun 8, 5:19 PM EDTSevere Thunderstorm WarningBTVClinton, Franklin56 min
Jun 8, 5:37 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence38 min
Jun 8, 5:51 PM EDTSevere Thunderstorm WarningBTVClinton, Franklin, St. Lawrence54 min
Jun 8, 6:33 PM EDTSevere Thunderstorm WarningBTVClinton, Essex27 min
Jun 8, 6:56 PM EDTSevere Thunderstorm WarningBTVClinton, Essex64 min
Jun 8, 7:25 PM EDTSevere Thunderstorm WarningBTVClinton, Essex, Franklin, St. Lawrence65 min

Nearby

Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.